Issue | Title | |
Vol 11, No 1 (2012) | STABILITY OF THE DIFFERENTIAL EQUATIONS WITH VARIABLE STRUCTURE AND NON FIXED IMPULSIVE MOMENTS USING SEQUENCES OF LYAPUNOV'S FUNCTIONS | Abstract PDF |
R.B. Chukleva, A.B. Dishliev, K.G. Dishlieva | ||
Vol 9, No 2 (2004) | STEADY STATE WITH SMALL CHANGE OF REPRODUCTION AND SELF-LIMITATION | Abstract PDF |
Joon Hyuk Kang, Jungho Lee | ||
Vol 10, No 2 (2005) | STOCHASTIC DIFFERENTIAL EQUATION AND FUZZY NUMERICAL APPROXIMATION | Abstract Postscript |
M.M. Moghadam, M.Sh. Dahaghin | ||
Vol 12, No 3 (2013) | SUFFICIENT CONDITIONS FOR OSCILLATION OF SECOND ORDER NONLINEAR DIFFERENTIAL EQUATIONS | Abstract PDF |
Hishyar Kh. Abdullah | ||
Vol 10, No 4 (2005) | SUPPRESSION OF THE WRAPPING EFFECT BY TAYLOR MODEL - BASED VERIFIED INTEGRATORS: LONG-TERM STABILIZATION BY PRECONDITIONING | Abstract Postscript |
Kyoko Makino, Martin Berz | ||
Vol 7, No 3 (2003) | THE APPLICATION OF WHEP TECHNIQUE ON STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS | Abstract PDF |
M.A. El Tawil | ||
Vol 14, No 4 (2015) | THE EFFECT OF HEAVY SMOKERS ON THE DYNAMICS OF A SMOKING MODEL | Abstract PDF |
Zainab Alkhudhari, Sarah Al-Sheikh, Salma Al-Tuwairqi | ||
Vol 21, No 2 (2022) | THE EFFECTS ON THE DYNAMICS OF LIENARD EQUATION WITH MORSE–TYPE CORRECTIONS: LEVEL CURVES | Abstract PDF |
Nikolay Kyurkchiev | ||
Vol 13, No 3 (2014) | THE GENERALIZED HYERS-ULAM FUZZY STABILITY OF CUBIC FUNCTIONAL EQUATION | Abstract PDF |
R. Murali, V. Vithya | ||
Vol 20, No 1 (2021) | THE HOMOTOPY PERTURBED METHOD FOR VOLTERRA FUZZY INTEGRAL EQUATIONS | Abstract PDF |
Iva Naydenova | ||
Vol 9, No 2 (2004) | THE $L^p$-APPROXIMATION OF GENERALIZED BI-AXIALLY SYMMETRIC POTENTIALS | Abstract PDF |
H.S. Kasana, D. Kumar | ||
Vol 20, No 1 (2021) | THE ODD WEIBULL-TOPP-LEONE-G POWER SERIES FAMILY OF DISTRIBUTIONS | Abstract PDF |
Maria Vasileva, Olga Rahneva, Anna Malinova, Valia Arnaudova | ||
Vol 14, No 2 (2015) | THE POWER SERIES EXPANSION OF MATHIEU FUNCTION AND ITS INTEGRAL FORMALISM | Abstract PDF |
Yoon Seok Choun | ||
Vol 13, No 1 (2014) | THE PRODUCT OF LAPLACE OPERATOR AND ULTRAHYPERBOLIC OPERATOR RELATED TO THE BIHARMONIC EQUATION AND WAVE EQUATION | Abstract PDF |
T. Panyatip | ||
Vol 14, No 3 (2015) | THE RICCATI DIFFERENTIAL EQUATIONS AND THE ADOMIAN DECOMPOSITION METHOD | Abstract PDF |
G. Nhawu, P. Mafuta, J. Mushanyu | ||
Vol 12, No 1 (2013) | THE SOLVABILITY OF A GENERAL ENZYME MODEL | Abstract PDF |
N. Georgieva, D. Kolev, T. Kolusheva, A. Marinova | ||
Vol 12, No 1 (2013) | THE STUDY OF A CLASS OF THE BROWNIAN DERIVATIVE SYSTEM | Abstract PDF |
Xuewen Xia | ||
Vol 1, No 1 (2000) | THE TOPOLOGICAL PRINCIPLE AND COMPARISON OF SOLUTION OF SYSTEMS ODE | Abstract Postscript |
J. Angelova, A. Dishliev, S. Nenov | ||
Vol 2, No 1 (2001) | THERMAL-CONVECTIVE-INSTABILITY OF SOME ASTROPHYSICAL SYSTEMS | Abstract |
A.A. Abdullah | ||
Vol 20, No 2 (2021) | TIME-BASED ERROR CLASSIFICATION IN VIRTUAL EDUCATION SPACE | Abstract PDF |
Mihail Petrov, Vladimir Valkanov, Milena Stancheva | ||
Vol 10, No 4 (2005) | TRAVELLING WAVE PHENOMENA IN HETEROGENEOUS TISSUES | Abstract Postscript |
M. Pedersen | ||
Vol 2, No 1 (2001) | TWO-POINT BOUNDARY VALUE PROBLEMS FOR THIRD ORDER DIFFERENTIAL EQUATIONS | Abstract |
A. Boucherif | ||
Vol 21, No 1 (2022) | TWO-SIDED BOUNDS OF EIGENVALUES USING CONFORMING AND NONCONFORMING FINITE ELEMENTS | Abstract PDF |
A.B. Andreev, M.R. Racheva | ||
Vol 14, No 1 (2015) | ULTRASUBHARMONIC PERIODIC ORBITS IN SEMICONDUCTOR LASER EQUATIONS | Abstract PDF |
Jean Michelet Jean-Michel | ||
Vol 15, No 1 (2016) | UNIQUENESS OF N-POINT BOUNDARY VALUE PROBLEMS | Abstract PDF |
Curtis Kunkel | ||
226 - 250 of 258 Items | << < 5 6 7 8 9 10 11 > >> |
IJDEA, Academic Publications, Ltd.